# SDR AUS20031216

- Difficulty date: November 26, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781032001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC TUBE CRACKED AND LEAKING IN BEND RADIUS.
